# SDR 2023FA0000368

- Difficulty date: November 28, 2022
- Submitted: July 14, 2023
- Operation: General aviation
- Aircraft: N8QIAT
- Engine: Pwa PW123
- Engine time: 21,242 hours, 30,142 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Part number: 305405301
- Part serial: HWFD5494HWFD572
- Condition: Fractured
- Location: Zone 600
- Part time: 8,166 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REGIONAL ONE INC. ENGINE SERIAL NUMBER AR0036 WAS RECEIVED AT STANDARDAERO FOR A POST RENTAL INSPECTION, DURING RECEIVING INSPECTION IT WAS NOTED THAT THE ENGINE HAD A PT BLADE DISTRESS EVENT.
